Yellow card

I have been conducting a study of symptoms developed after taking levothyroxine that were not present before going onto the medication.

It seems that many of us have now got additional problems. eg joint and muscular pain.

In order to inform the problems developed after taking this medication I ask that you please complete the yellow card report on the link below. There is the opportunity to report several separate different issues.

If we do not act we cannot change!

Many thanks, hopefully this will in time allow GP'S to prescribe other treatments such as T3 ( which is about to be made less readily available and NDT thanks to everybody for reading and taking action

yellowcard.mhra.gov.uk/

1 Reply

oldestnewest
  • SueP,

    Hypothyroid patients are often low or deficient in ferritin, vitamin D, B12 and folate which can cause musculoskeletal pain, fatigue and low mood similar to hypothyroid symptoms. It's worth asking your GP test in case it's not Levothyroxine causing symptoms.

You may also like...